On parabolic equations for measures

Bogachev VI, Da Prato G, Röckner M (2008)
Communications in Partial Differential Equations 33(3): 397-418.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
; ;
Abstract / Bemerkung
A new existence result is established for weak parabolic equations for probability measures on R-d. A priori estimates for solutions of such equations are obtained.
Erscheinungsjahr
Zeitschriftentitel
Communications in Partial Differential Equations
Band
33
Ausgabe
3
Seite(n)
397-418
ISSN
PUB-ID

Zitieren

Bogachev VI, Da Prato G, Röckner M. On parabolic equations for measures. Communications in Partial Differential Equations. 2008;33(3):397-418.
Bogachev, V. I., Da Prato, G., & Röckner, M. (2008). On parabolic equations for measures. Communications in Partial Differential Equations, 33(3), 397-418. doi:10.1080/03605300701382415
Bogachev, V. I., Da Prato, G., and Röckner, M. (2008). On parabolic equations for measures. Communications in Partial Differential Equations 33, 397-418.
Bogachev, V.I., Da Prato, G., & Röckner, M., 2008. On parabolic equations for measures. Communications in Partial Differential Equations, 33(3), p 397-418.
V.I. Bogachev, G. Da Prato, and M. Röckner, “On parabolic equations for measures”, Communications in Partial Differential Equations, vol. 33, 2008, pp. 397-418.
Bogachev, V.I., Da Prato, G., Röckner, M.: On parabolic equations for measures. Communications in Partial Differential Equations. 33, 397-418 (2008).
Bogachev, Vladimir I., Da Prato, Giuseppe, and Röckner, Michael. “On parabolic equations for measures”. Communications in Partial Differential Equations 33.3 (2008): 397-418.